Being that your HGB is still at 10.4 after 14 weeks of treatment and you have now stopped the Inc. you should be just fine. Yes incivek also lowers the HGB. Concern from doctors usually begins once it drops below 10...... Sounds like your doing great, best to you and hang in there.
Mine was that *without* a PI. Just plain old SOC.
My HGB dropped after completing the Incivek.. I went from 10.4 to 8.8 within 2 weeks. Riba was reduced and it went back up to the 9's. Not sure where it is now, I get new labs in another week, but I do feel much better so I'm guessing it has gone up.
Hopefully stopping the Inci. will stabilize the HGB. however often as what happened to "kmatucson" the HGB continues to drop due to the INF. now having that effect.
It acts somewhat slower in the process than Riba on lowering HGB..
Sounds like you doctor is on top of this..
best of luck...
Causes of Anemia Associated with HCV Therapy
Anemia that develops in a patient receiving HCV therapy often has multiple potential contributing factors, including ribavirin (Rebetol, Copegus), interferon or peginterferon, underlying liver disease caused by HCV infection, and co-morbid conditions, such as HIV infection or chronic renal failure. The anemia associated with ribavirin most often occurs as a dose-dependent hemolytic anemia, typically developing within the first 4 weeks of therapy. With use of higher doses of ribavirin (1000-1200 mg/d), hemoglobin levels frequently decline by 2-3 g/dL, as seen in this case. In addition to causing hemolysis, ribavirin can also down-regulate the number of erythropoietin receptors. Interferon can also contribute to the development of anemia by suppressing bone marrow production of erythrocytes, but this process is generally slower and may account for the continued decline in hemoglobin concentration during the second and third months of treatment,
10.4 is actually not bad....I dropped to 8.9 and stayed in low 9's for most of the 3x treatment which I finished completely 6 weeks ago. All blood counts are back to normal now. Good luck, you are on a good path.